Browse Title Index

Issue Title
Vol 99, No 2 (2019) The domination game on split graphs Abstract
T. James, S. Klavžar, A. Vijayakumar
Vol 88, No 2 (2013) The dual structure of crossed product C*-algebras with finite groups Abstract
F. Kamalov
Vol 98, No 3 (2018) The effect of a preliminary Hausman test on confidence intervals Abstract
R. Mainzer
Vol 100, No 1 (2019) The error term in the Sato-Tate theorem of Birch Abstract
M. Ram Murty, N. Prabhu
Vol 97, No 2 (2018) The essential norms of composition operators on weighted Dirichlet spaces Abstract
Y. Li, Y. Lu, T. Yu
Vol 101, No 1 (2020) The factorial conjecture and images of locally nilpotent derivations Abstract
D. Liu, X. Sun
Vol 101, No 1 (2020) The finite basis problem for involution semigroups of triangular \(2 \times 2\) matrices Abstract
W. T. Zhang, Y. F. Luo
Vol 94, No 1 (2016) The finite basis problem for the monoid of two-by-two upper triangular tropical matrices Abstract
Y. Chen, X. Hu, Y. Luo, O. Sapir
Vol 101, No 3 (2020) The first cohomology group of Banach inverse semigroup algebras with coefficients in \(L\)‎-embedded ‎Banach bimodules‎ Abstract
H. Ghahramani
Vol 89, No 1 (2014) The fixed point property in direct sums and modulus \(R(a,X)\) Abstract
A. Wiśnicki
Vol 84, No 3 (2011) The generalized Sylvester matrix equation, rank minimizationand Roth's equivalence theorem Abstract
Minghua Lin, Harald K. Wimmer
Vol 100, No 1 (2019) The generating graph of infinite abelian groups Abstract
C. Acciarri, A. Lucchini
Vol 94, No 1 (2016) The Green-Osher inequality in relative geometry Abstract
Y. L. Yang, D. Y. Zhang
Vol 97, No 3 (2018) The Hardy and Heisenberg inequalities in Morrey spaces Abstract
H. Gunawan, D. I. Hakim, E. Nakai, Y. Sawano
Vol 95, No 2 (2017) The Hilbert-Schmidt norm of a composition operator on the Bergman space Abstract
C. Yuan, Z.-H. Zhou
Vol 85, No 1 (2012) The Invariants Field of Some Finite Projective Linear Group Actions Abstract
Yin Chen
Vol 91, No 1 (2015) The join of split graphs whose quasi-strong endomorphisms form a monoid Abstract
H. Hou, R. Gu, Y. Shang
Vol 86, No 3 (2012) The least common multiple of consecutive terms in a quadratic progression Abstract
Shaofang Hong
Vol 98, No 2 (2018) The local \(h\)-polynomials of cluster subdivisions have only real zeros Abstract
P. B. Zhang
Vol 94, No 2 (2016) The logarithmic function and trace zero elements in finite von Neumann factors Abstract
L. Molnar
Vol 99, No 2 (2019) The maximum size of \((k,l)\)-sum-free sets in cyclic groups Abstract
B. Bajnok, R. Matzke
Vol 91, No 3 (2015) The metric dimension of metric manifolds Abstract
M. Heydarpour, S. Maghsoudi
Vol 90, No 2 (2014) The minimal growth of a \(k\)-regular sequence Abstract
J. P. Bell, M. Coons, K. G. Hare
Vol 95, No 1 (2017) The modified quantum Wigner system in weighted \(L^2\)-space Abstract
B. Li, H. Yang
Vol 86, No 2 (2012) The modulus of weakly compact multipliers Abstract
Mohammad Javad Mehdipour
1001 - 1025 of 1132 Items << < 36 37 38 39 40 41 42 43 44 45 > >>